Alert archive / Connecticut / Red Flag Warnings in 2013

Red Flag Warning 1, NWS Albany, NY

April 3, 2013Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this red flag warning at Apr 3, 2013, 3:53 AM EDT for Northwest Hills Planning Region, Connecticut. It took effect at Apr 3, 2013, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2013, 3:53 AM EDT (07:53 UTC)
In effect from
Apr 3, 2013, 12:00 PM EDT
Expired
Apr 3, 2013, 6:00 PM EDT
In force
6 hr
Issued by
NWS Albany, NY

County Northwest Hills Planning Region, CT

The radar

The Albany radar (KENX), 108 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2013-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2013-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

361 
WWUS81 KALY 030753
RFWALY

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
353 AM EDT WED APR 3 2013

CTZ001-013-NYZ059>061-064>066-031600-
/O.NEW.KALY.FW.W.0001.130403T1600Z-130403T2200Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
353 AM EDT WED APR 3 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE MID 
HUDSON VALLEY...CENTRAL AND SOUTHERN TACONICS AND LITCHFIELD 
HILLS...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING.

* AFFECTED AREA...MID HUDSON VALLEY...CENTRAL AND SOUTHERN
  TACONICS...AND LITCHFIELD HILLS.

* WINDS...NORTHWEST AROUND 20 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...THIS AFTERNOON INTO EARLY EVENING.

* RELATIVE HUMIDITY...22 TO 29 PERCENT.

* IMPACTS...INCREASED FIRE SPREAD IF IGNITION OCCURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITIES...AND DRY FUELS.  ANY FIRES THAT DEVELOP MAY QUICKLY
GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/ALY
3 follow-up statements
584 
WWUS81 KALY 031506
RFWALY

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
1106 AM EDT WED APR 3 2013

CTZ001-013-NYZ059>061-064>066-032200-
/O.CON.KALY.FW.W.0001.130403T1600Z-130403T2200Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
1106 AM EDT WED APR 3 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE MID HUDSON
VALLEY...CENTRAL AND SOUTHERN TACONICS AND LITCHFIELD HILLS...

* AFFECTED AREA...MID HUDSON VALLEY...CENTRAL AND SOUTHERN 
  TACONICS...AND LITCHFIELD HILLS. 

* WINDS...NORTHWEST AROUND 20 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...THIS AFTERNOON INTO EARLY EVENING.

* RELATIVE HUMIDITY...22 TO 29 PERCENT.

* IMPACTS...INCREASED FIRE SPREAD IF IGNITION OCCURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITIES...AND DRY FUELS.  ANY FIRES THAT DEVELOP MAY QUICKLY
GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN.

&&

$$
762 
WWUS81 KALY 031807
RFWALY

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
207 PM EDT WED APR 3 2013

CTZ001-013-NYZ059>061-064>066-032200-
/O.CON.KALY.FW.W.0001.000000T0000Z-130403T2200Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
207 PM EDT WED APR 3 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE MID HUDSON
VALLEY...CENTRAL AND SOUTHERN TACONICS AND LITCHFIELD HILLS...

* AFFECTED AREA...MID HUDSON VALLEY...CENTRAL AND SOUTHERN 
  TACONICS...AND LITCHFIELD HILLS.

* WINDS...NORTHWEST AROUND 20 TO 25 MPH WITH GUSTS IN EXCESS OF 40
  MPH.

* TIMING...THIS AFTERNOON INTO EARLY EVENING.

* RELATIVE HUMIDITY...22 TO 29 PERCENT.

* IMPACTS...INCREASED FIRE SPREAD IF IGNITION OCCURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE
HUMIDITIES...AND DRY FUELS.  ANY FIRES THAT DEVELOP MAY QUICKLY
GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/ALY
729 
WWUS81 KALY 032205
RFWALY

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
605 PM EDT WED APR 3 2013


CTZ001-013-NYZ059>061-064>066-032315-
/O.EXP.KALY.FW.W.0001.000000T0000Z-130403T2200Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
605 PM EDT WED APR 3 2013

...RED FLAG WARNING HAS EXPIRED FOR THE MID HUDSON VALLEY...THE 
CENTRAL AND SOUTHERN TACONICS...AND FOR THE LITCHFIELD HILLS...

GUSTY NORTHWEST WINDS WILL BE DECREASING TO UNDER 25 MPH AND
RELATIVE HUMIDITY VALUES WILL BE INCREASING TO OVER 30 PERCENT
BY 700 PM...SO THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this red flag warning went out at Apr 3, 1:57 AM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Apr 3, 1:57 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
157 AM EDT WED APR 3 2013

.SYNOPSIS...
SOME LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO AFFECT PORTIONS OF
THE AREA INCLUDING THE CAPITAL REGION THROUGH THE OVERNIGHT HOURS.
BREEZY AND COOL CONDITIONS WILL CONTINUE TODAY...BEFORE AN AREA OF
HIGH PRESSURE APPROACHING FROM THE MIDWEST WILL ALLOW TEMPERATURES
TO MODERATE AND MORE SUN TO RETURN ON THURSDAY.

&&

.NEAR TERM /UNTIL 7 AM THIS MORNING/...
AS OF 131 AM EDT...ONLY MINOR CHANGES NEEDED FOR THIS UPDATE
MAINLY TO EDIT POP/WEATHER GRIDS FOR THE OVERNIGHT PERIOD. LAKE
EFFECT SNOW STILL ALIGNED IN EITHER NARROW/SMALL BANDS OR CLUSTERS
OF SNOW SHOWERS. INTENSITY OF SNOW SHOWERS HAS NOTICEABLY
DECREASED...BUT THERE IS STILL POTENTIAL FOR SOME LIGHT
ACCUMULATIONS...MAINLY ACROSS THE MOHAWK AND SCHOHARIE VALLEY
WHERE A QUICK INCH OR TWO IS POSSIBLE THROUGH THE OVERNIGHT.
EXTENDED POPS INTO THE EARLY MORNING...AS LAKE ENHANCEMENT WILL
CONTINUE AND INVERSION HEIGHTS ONLY GRADUALLY LOWER DURING THIS
TIME. EXPECTING ANOTHER VERY CHILLY NIGHT WITH LOWS IN THE MID
TEENS TO LOWER 20S.

&&

.SHORT TERM /7 AM THIS MORNING THROUGH THURSDAY NIGHT/...
ON WEDNESDAY...ANY LINGERING LAKE EFFECT SNOW WILL START TO PULL
BACK TO THE WEST TO SOUTHWEST AS LOW LEVEL FLOW SHIFTS TO THE WEST
SOUTHWEST AND STARTS TO DIMINISH. WEDNESDAY WILL FEATURE ONE MORE
INTRUSION OF COLD AIR AS AN IMPULSE SWINGS AROUND THE H5 TROF AXIS
AND PASSES SOUTH OF OUR REGION. HIGHS ON WEDNESDAY ARE EXPECTED TO
RANGE FROM THE UPPER 20S TO LOWER 30S NORTHWEST TO LOWER 40S
SOUTHEAST. WINDS WILL STILL BE STRONG GENERALLY FROM THE WEST AT 10
TO 20 MPH WITH GUSTS UP TO 35 MPH.

WEDNESDAY NIGHT AND THURSDAY...EXPECT GENERALLY CLEAR SKIES AS A
RIDGE OF HIGH PRESSURE BUILDS INTO THE REGION WITH WARM ADVECTION
BEGINNING ON THURSDAY AS THE CYCLONIC FLOW DEPARTS. EXPECT LOWS
WEDNESDAY NIGHT IN THE MID TEENS TO LOWER 20S WITH HIGHS ON
THURSDAY IN THE MID 40S TO MID 50S.

THE NEXT SYSTEM IS EXPECTED TO ADVANCE TOWARDS OUR REGION THURSDAY
NIGHT WITH MID AND HIGH CLOUDS STARTING TO INCREASE DURING THE
SECOND HALF OF THE NIGHT. EXPECT ONE MORE CHILLY NIGHT WITH LOWS
IN THE MID 20S TO LOWER 30S.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
FRIDAY INTO SATURDAY AM...THE 12Z MODELS CONTINUE TO BE IN AGREEMENT
WITH A UPPER LEVEL SHORTWAVE TROUGH MOVING SOUTH FROM CANADA OVER
LAKE ONTARIO BY 00Z SATURDAY. THIS TROUGH WILL HELP TO STEER THE
DEVELOPING COASTAL LOW PRESSURE SYSTEM WELL SOUTH AND EAST OF OUR
REGION AS WE GO INTO THE DAY ON SATURDAY. SLIGHT CHANCE POPS WILL BE
REFLECTED IN THE EXTENDED AT THIS TIME DUE TO THE NORTHERN FRINGES
MAY AFFECT OUR EXTREME SOUTHERN AND EASTERN AREAS WITHIN OUR CWA.

SATURDAY INTO SUNDAY...A RIDGE ASSOCIATED WITH A BROAD HIGH PRESSURE
IN THE MID ATLANTIC WILL WORK ITS WAY INTO THE AREA AS WE GO INTO
SATURDAY AFTERNOON. A SOUTHERLY FLOW WILL DEVELOP AT THE TIME UNDER
THE CLOCKWISE FLOW AROUND THE HIGH PRESSURE SYSTEM. FAIR WEATHER
CONDITIONS ARE EXPECTED AT THIS TIME. HIGH TEMPERATURES WILL REFLECT
THIS WEATHER PATTERN AS HIGH TEMPERATURES IN THE REGION WILL RANGE
BETWEEN LOWER 40S TO AROUND 50 FOR SATURDAY AND WELL INTO THE 50S
FOR MOST AREAS AS WE GO INTO SUNDAY.

SUNDAY NIGHT INTO MONDAY...12Z MODEL GUIDANCE ARE IN CLOSER
AGREEMENT TO WHEN THE TIMING OF THE NEXT FRONTAL SYSTEM WILL MOVE
INTO THE REGION. HOWEVER...THE MODELS STILL DIFFER IN QPF AMOUNTS AS
WE GO INTO SUNDAY EVENING. A DEVELOPING LOW PRESSURE SYSTEM NEAR
EASTERN ONTARIO WILL MOVE NORTH AND EAST WELL INTO CANADA BY 00Z
MONDAY. SOME MODELS SHOW DISCONNECTED UPPER LEVEL FORCING ALONG THE
FRONT WHICH MAY LIMIT QPF AMOUNTS ALONG THE FRONT AS WE GO PAST 00Z
MONDAY. THE FRONTAL SYSTEM SHOULD MAKE ITS WAY THROUGH THE REGION
FROM NORTHWEST TO SOUTHEAST ACROSS THE REGION BY 12Z MONDAY
ACCORDING TO THE LATEST 12Z RUNS. DIURNAL HEATING WILL KEEP HIGH
TERRAIN WITH THE CHANCE OF RAIN/SNOW MIX DURING THE SUNDAY NIGHT
PERIOD. AS WE GO INTO MONDAY...ALL AREAS WILL BE WELL INTO THE 50S
FOR HIGH TEMPERATURES.

MONDAY NIGHT INTO TUESDAY...OUR REGION WILL BE UNDER A LARGE AREA OF
UPPER LEVEL SUBSIDENCE AS THE FRONT WORKS ITS WAY OFF THE COAST
GIVING TRANQUIL CONDITIONS FOR THE REGION AS WE  GO INTO EARLY NEXT
WEEK. A WEAK SECONDARY LOW IN SOME MODELS DO SHOW A DEVELOPMENT
ALONG THE TRAILING END OF THE DEPARTING FRONT. AS THIS TIME...IT
APPEARS TO STAY WELL SOUTH OF THE REGION.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
STRONG AND COLD CYCLONIC FLOW AROUND AN UPPER LOW OVER QUEBEC WILL
BE THE DOMINATING WEATHER FACTOR DURING THE TAF PERIOD ENDING AT 06Z
THURSDAY. THIS FLOW AROUND THE UPPER LOW IS ALLOWING FOR SOME LAKE
EFFECT SNOW SHOWERS AND FLURRIES WHICH WILL MAINLY REMAIN TO THE
WEST OF THE TAF SITES...HAVE KEPT VCSH IN THE KALB TAF THROUGH THE
OVERNIGHT. EXPECTING VFR CONDITIONS THROUGH THE TAF PERIOD. MVFR IS
POSSIBLE WITH ANY SHOWER ACTIVITY.

THE BRISK AND GUSTY WESTERLY WINDS WILL DIMINISH SOME OVERNIGHT.
HOWEVER THEY WILL PICK UP EARLY WEDNESDAY MORNING INCREASING TO
15 TO 25 KNOTS WITH GUSTS OF 25 TO 35 KNOTS BY LATE MORNING. THE
WINDS WILL BEGIN TO WEAKEN WEDNESDAY EVENING ESPECIALLY AT KGFL AND
KPOU WHILE GUSTS SHOULD CONTINUE AT KALB AND KPSF THROUGH THE
EVENING HOURS.

OUTLOOK...
THU-SAT...VFR. NO SIG WX.
SUN...MAINLY VFR. CHC -SHRA WITH -SHSN POSSIBLE IN THE EARLY MORNING.

&&

.FIRE WEATHER...
GUSTY WINDS 30 TO 40 MPH EXPECTED WEDNESDAY AFTERNOON...

SOME LAKE EFFECT SNOW SHOWERS WILL AFFECT AREAS MAINLY TO THE
NORTH AND WEST OF THE CAPITAL REGION THROUGH TONIGHT. BREEZY AND
COOL CONDITIONS WILL CONTINUE TOMORROW...BEFORE AN AREA OF HIGH
PRESSURE APPROACHING FROM THE MIDWEST WILL ALLOW TEMPERATURES TO
MODERATE WITH LESS WIND AND MORE SUN TO RETURN ON THURSDAY.

RELATIVE HUMIDITIES ARE EXPECTED TO RISE TO 60 TO 85 PERCENT
TONIGHT...DROP TO 20 TO 40 PERCENT ON WEDNESDAY...RISE TO 65 TO 95
PERCENT WEDNESDAY NIGHT AND FALL TO 20 TO 30 PERCENT ON THURSDAY.

WINDS WILL BE WEST AT 10 TO 20 MPH WITH GUSTS UP TO 30 MPH
TONIGHT...WEST AT 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH ON
WEDNESDAY...WEST AT 10 TO 15 MPH WITH GUSTS TO 25 MPH WEDNESDAY
NIGHT...AND SOUTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH ON
THURSDAY.

&&

.HYDROLOGY...
NO HYDROLOGIC PROBLEMS ARE EXPECTED THROUGH THE WEEK.

VERY COLD AIR AND RELATIVELY DRY WEATHER WILL REMAIN ACROSS OUR
REGION THROUGH MID WEEK WITH DECREASING FLOWS ON THE
RIVERS...TEMPERATURES ARE EXPECTED TO MODERATE LATER IN THE WEEK
WITH LITTLE PRECIPITATION THROUGH THURSDAY EXCEPT FOR LAKE EFFECT
SNOW DOWNWIND OF LAKE ONTARIO.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...LAKE EFFECT SNOW ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
     NYZ038.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...FRUGIS/11/JPV
NEAR TERM...GJM/JPV
SHORT TERM...11
LONG TERM...LFM
AVIATION...IAA
FIRE WEATHER...11
HYDROLOGY...11
Hazardous weather outlook, Apr 2, 10:14 PM EDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1014 PM EDT TUE APR 2 2013

NYZ038-031100-
SOUTHERN HERKIMER-
1014 PM EDT TUE APR 2 2013

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN HERKIMER OF EAST
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

WIND GUSTS MAY EXCEED 40 MPH WEDNESDAY AFTERNOON. IF WIND GUSTS
ARE EXPECTED TO APPROACH 50 MPH...A WIND ADVISORY MAY BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ032-033-039>043-047>054-058>061-063>066-
082>084-VTZ013>015-031100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
1014 PM EDT TUE APR 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK EXCEPT
SOUTHERN HERKIMER COUNTY...AND FOR SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WIND GUSTS MAY EXCEED 40 MPH WEDNESDAY AFTERNOON. IF WIND GUSTS
ARE EXPECTED TO APPROACH 50 MPH...A WIND ADVISORY MAY BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 11:50 AM EDTWind AdvisoryALYAlbany, Columbia, Fulton, Greene, Herkimer, Montgomery and 4 more8 hr

Nearby

Red Flag Warnings in Connecticut, 2013Red Flag Warnings in New York, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.